# SDR AALA20151201006

- Difficulty date: November 23, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT FLAKING ON RT CUSP, BETWEEN STATIONS 897 & 900, DUE TO CORROSION.  R & R CUSP SHEET, BETWEEN STATIONS 845 & 905 IAW AARD 51-00-05-1 & DWG 9910151.
